Universidad Complutense de Madrid
E-Prints Complutense

Phi-divergences and polytomous logistic regression models: An overview



Downloads per month over past year

Gupta, Arjun K. and Pardo Llorente, Leandro (2007) Phi-divergences and polytomous logistic regression models: An overview. Journal of statistical planning and inference, 137 (11). pp. 3513-3524. ISSN 0378-3758

[img] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0378375807001139



In this paper we assume that the categorical data are distributed according to a multinomial distribution whose probabilities follow a polytomous logistic regression model and we present some inferential results based on minimum phi-divergence estimators as well as phi-divergence test statistics.

Item Type:Article
Additional Information:

Special Issue: In Celebration of the Centennial of The Birth of Samarendra Nath Roy (1906-1964)

Uncontrolled Keywords:multinomial sampling; dimensionality reduction; kullback-leibler divergence; phi-divergence test statistic
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17619
Deposited On:11 Jan 2013 09:44
Last Modified:25 Jun 2018 07:13

Origin of downloads

Repository Staff Only: item control page